# SDR SWAA2021111925784

- Difficulty date: October 3, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR; EXTERIOR HANDLE ASSY; CAM. ; / [01] UPDATED MEASUREMENT TAB; [02] CORROSION ON AFT SERVICE DOOR; EXTERIOR HANDLE ASSY; CAM WAS REPAIR ON CUSTOMER RO NO P1540381-1 AND JOB# 543578; [03] VERIFIED AFT SERVICE DOOR WAS REPAIRED ON CUSTOMER RO NO P1540381-1 AND JOB# 543578 SEE ATTACHMENT.
